# SDR DXTA2024072412453

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 6,096 hours, 3,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5743M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: SEAT 3 LIGHT AND RIGHT SIDE EXTERIOR EMERGENCY LIGHTS DID NOT ILLUMINATE DURING PREFLIGHT CHECK.  WE RAN TWO 30 MIN CHARGING CYCLES AND THE FAILURE REMAINED.  REMOVED !NOP POSITION #2 BATTERY CHARGER SYSTEM P/N:CBS28-1 S/N:5743M. INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY CHARGER SYSTEM P/N:CBS28-1 S/N:008205. ALL WORK DONE IN REF TO CE680A AMM CH 33-50-06.
